# SDR MTNA20210517001

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N986FX
- Make and model: Cessna 208B
- Aircraft serial: 2377
- Aircraft time: 4,296 hours, 4,755 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 03018200
- Part serial: MAC05214
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING ACTION WEAK. REMOVED AND REPLACED RH MLG BRAKE ASSEMBLY AND BLED THE RH MLG BRAKE LINES.
